# SDR TRBA2011063

- Difficulty date: May 31, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 30,293 hours, 32,680 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

CAPTAINS RT BRAKE INOP. REPAIRED CRACKED HYD LINE AT FR 27 RH FOR CAPT RH BRAKE IAW ATR72 AMM 20-23-00. TAXI & BRAKE SYSTEM CHECK GOOD IAW ATR72 AMM 32-42-00.
